# SDR USAA050939

- Difficulty date: July 29, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N628AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Engine: Rroyce RB211535*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: US14IN8322263LF
- Condition: Corroded
- Location: Sta303-379rbl55
- Part time: 36,199 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C3 -CHORD, 11 INCH X .90 INCH, CORROSION, STA 303-379, RBL 55.  REPLACED FLOOR SUPPORT CHORD IAW SRM.  (K)
